# SDR CALA2021082001391

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7257
- Make and model: Boeing 737823
- Aircraft serial: 7257
- Aircraft time: 60 hours, 22 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Condition: Loose
- Location: Seat Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COACH SEATS 20D AND 23D, AISLESIDE TRIM SHROUDS ARE LOOSE. SECURED TRIM SHROUDS ON PAX SEAT 20D AND 23D, IAW CMM 25-21-65.
